Entire invariant solutions to Monge-Ampere equations

Bielawski, R. (2004) Entire invariant solutions to Monge-Ampere equations. Proceedings of the American Mathematical Society, 132(9), pp. 2679-2682.

Full text not currently available from Enlighten.


We prove existence and regularity of entire solutions to Monge-Ampere equations invariant under an irreducible action of a compact Lie group.

Item Type:Articles
Glasgow Author(s) Enlighten ID:UNSPECIFIED
Authors: Bielawski, R.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Proceedings of the American Mathematical Society
ISSN (Online):1088-6826

University Staff: Request a correction | Enlighten Editors: Update this record